# SDR DL76L030834

- Difficulty date: September 11, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 59,703 hours, 9,250 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 832200603
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SEAT MOTOR INOP/ HAD SMELL OF BURNT ELECTRICAL ON FINAL APPROACH.  DEACTIVATED MOTORS.  MANUAL OPERATION NORMAL.  FWD TO MCO AND PLACARD MEL 25-11-01A.  REMOVED AND REPLACED FIRST OFFICERS SEAT ASSY, OPS CHECK OK.  MCO AND PLACARD REMOVED.
